# SDR DALA2024042904767

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 72,780 hours, 9,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Aft Rt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3313 SHORTLY AFTER TAKEOFF DOOR RT AFT CABIN MSG. CORRECTIVE ACTION: CLEANED DOOR PROX SENSORS PER AA30 AMM 52-71. (0314473)
